# SDR GTIA2018041202574

- Difficulty date: April 12, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 13,385 hours, 6,031 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOTS REPORTED THE NR 1 PACK HAD AN ODOR.  FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED.  PERFORMED DECONTAMINATION OF THE ENVIRONMENTAL CONTROL SYSTEM IAW AMM 21-00-00-615-002, AND 21-00-00-615-004. NO ODOR DEFECT NOTED.
